# SDR ABXA020327

- Difficulty date: December 2, 2002
- Submitted: December 3, 2002
- Operation: Air carrier
- Aircraft: N815AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46097
- Aircraft time: 72,902 hours, 26,839 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 5708458503
- Part serial: ABXN071
- Condition: Discharged
- Location: Cabin
- Part time: 1,054 hours, 645 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS BATTERY PACK WOULD NOT CHARGE.  REPLACED EMERGENCY LIGHT BATTERY AND RELAY PACK IAW DC-8 MM 33-50-01.  OPS CHECKED GOOD.
